• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

The Jordan property for Lie groups and automorphism groups of complex spaces

Mathematical Notes, https://link.springer.com/journal/11006. 2018. Vol. 103. No. 5. P. 134-142.

We prove that the family of all connected n-dimensional real Lie groups is uniformly Jordan for every n. This
implies that all algebraic (not necessarily affine) groups over fields of characteristic zero and some
transformation groups of complex spaces and Riemannian manifolds are Jordan.